# SDR AU970815

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 42C18
- Condition: Shorted
- Location: Gear Selector
- Component: Cessna
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR WIRE SHORT CIRCUITED IN AREA BEHIND INSTRUMENT PANEL
